# SDR DALA2025070104935

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 41,198 hours, 21,840 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 AFTER TAKE OFF AFT CARGO DOOR CAUTION MESSAGE. CORRECTIVE ACTION: ADJUSTED 32WV SENSOR REF A319 AMM 52- 71. (7216970).
